# SDR SWAA2023041918313

- Difficulty date: March 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE HAS CORROSION AT STATION 787-10.<[01] REMOVED DAMAGE. MATERIAL REMOVED IS .015IN. REMAINING THICKNESS OF .035IN. ORIGINAL THICKNESS OF .050IN. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] NEW L/H TRANSITION ANGLE AND REPAIR SPLICES TO BE INSTALLED FROM 727+4 TO 847 PER SRM 53-00-53-2R-5. ALL INSTALLATION WORK TO BE ACCOMPLISHED ON NR # (TTG8Q00JWK6V).;[03] VERIFIED CA-#1. MICHAEL PETERSON (TECHNICIAN); 18-MAR-2023 16:45 UTC REMOVED DAMAGE. MATERIAL REMOVED IS .015IN. REMAINING THICKNESS OF .035IN. ORIGINAL THICKNESS OF .050IN. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[04] VERIFIED LONNIE HERMANN (TECHNICIAN); 29-MAR-2023 05:42 UTC NEW L/H TRANSITION ANGLE AND REPAIR SPLICES TO BE INSTALLED FROM 727+4 TO 847 PER SRM 53-00-53-2R-5. ALL INSTALLATION WORK TO BE ACCOMPLISHED ON NR # (TTG8Q00JWK6V).;[05] VERIFIED LONNIE HERMANN (TECHNICIAN); 29-MAR-2023 05:42 UTC NEW L/H TRANSITION ANGLE AND REPAIR SPLICES TO BE INSTALLED FROM 727+4 TO 847 PER SRM 53-00-53-2R-5. ALL INSTALLATION WORK TO BE ACCOMPLISHED ON NR # (TTG8Q00JWK6V).
